Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21472
Title: A block hybrid method for solving generalized equilibrium problems and convex feasibility problem
Authors: Chang, SS
Lee, HWJ 
Chan, CK 
Keywords: Block iterative algorithm
Convex feasibility problem
Generalized equilibrium problem
Generalized projection
Quasi-φ{symbol}-nonexpansive mapping
Relatively nonexpansive mapping
Total quasi-φ{symbol}-asymptotically nonexpansive mapping
Issue Date: 2013
Publisher: Springer
Source: Advances in computational mathematics, 2013, v. 38, no. 3, p. 563-580 How to cite?
Journal: Advances in Computational Mathematics 
Abstract: A block hybrid projection algorithm for solving the convex feasibility problem and the generalized equilibrium problems for an infinite family of total quasi-φ{symbol}-asymptotically nonexpansive mappings is introduced. Under suitable conditions some strong convergence theorems are established in uniformly smooth and strictly convex Banach spaces with Kadec-Klee property. The results presented in the paper improve and extend some recent results.
URI: http://hdl.handle.net/10397/21472
ISSN: 1019-7168
DOI: 10.1007/s10444-011-9249-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Jan 21, 2018

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Jan 21, 2018

Page view(s)

43
Last Week
0
Last month
Citations as of Jan 8, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.